Ashton taper causes brainwashed addict to lose job

About to lose my Job (please help)!
« on: February 10, 2018, 08:22:08 pm »

[Buddie]

I’m about to lose my Job due to being very unproductive, always feeling tired and fatigued, and the cognitive and the OCD issues are just topping all of that.

What can I do?

What can I take that’s not harmful to help with all of that?

I sometimes think of taking Adderall or Provigil/Nuvigil cuz I know they sure help with all the symptoms mentioned above but they’re very harmful to my fragile CNS.

Please help with any suggestions.

Re: About to lose my Job (please help)!
« Reply #1 on: February 10, 2018, 08:24:31 pm »

[Buddie]

I feel like I wanna do NOTHING 24/7.

82-year-old Benzo Buddies member needs walker after abusive taper, admits he’ll never recover

Re: Over 60 help and support.
« Reply #204 on: January 26, 2018, 04:15:39 am »

[Buddie]

Hey fellow prunes! (I can say that because, at 82, I bet I’m the pruniest.) I was on 2.5 mg of clonazepam/day, as prescribed, for 25 years (Why didn’t I question this?!). I’ve been off for 20 months and continue to experience head pressure, dizziness, light headedness, non-specific agitation, flu-like malaise, insomnia, cog fog, and I forget what else. The symptoms wax an wane throughout the day. I also have serious back problems which were precipitated by all the running I did (12 miles/day during my 40s), so I need a walker to travel more than 100 yards. So, folks, I feel your pain, and then some. I do my best to retain the modicum of physical fitness I have left by traversing my basement stairs (17 steps) 120 times every morning. It works up a good sweat and gets my heart rate up. Then I do 100 pushups. I’m not saying this to try to impress you but rather to suggest that as much physical activity as you can stand is an important means of fighting the benzo-beast. Often, during my stair exercise, I feel that I can’t go on but so far I’ve always made it through and I really think it’s helping me cope. When I consider the overall withdrawal trajectory I think the symptoms are gradually diminishing, although I still have a long way to go and at my age I’ll probably not achieve full recovery. In any case, I’m not giving up, and neither are you youngsters. Right? Right!

THIS TAPER FAILED

Considering Reinstatement
« on: January 24, 2018, 04:11:57 am »

[Buddie]

I’m considering going back on the diazepam because my sx’s are too unbearable. I’ve been stuck in bed for 2 1/2 weeks now and can barely take care of myself. I keep having severe intense panic attacks, my body hurts so bad all over, and have intense feeling of terror all the time. I no longer feel in control of my body and it is frightening. I also have been experiencing bouts of akathisia.

This all started 4 years ago when I tried to taper off of paroxetine. The severe insomnia is what got me started on diazepam to begin with. I reinstated half my paroxetine dose but I never really stabilized and the diazepam seemed to take the edge off. I’m starting to think maybe the paroxetine is causing the terrible panic attacks and terror now and I need to try to slowly taper off of it first.

I don’t really know if this is a good decision or not but I’m at my wit’s end. 4 long years of no life and living in terror now is horrendous! Any thoughts on this?

Re: Considering Reinstatement
« Reply #1 on: January 24, 2018, 04:26:26 am »

[Buddie]

explore your options before you reinstate. if you reinstate the pain and suffering will continue forever, it will never end.

i felt like you once did, but i am 18 (or so?) months out now and i feel much better and i feel free and happiness and freedom are right around the corner.

Re: Considering Reinstatement
« Reply #2 on: January 24, 2018, 07:28:20 am »

[Buddie]

hi, paxil did this to me. doctors think theres no withdrawals from ssri and stuff but this is not true. paxil has lots of akathisia and nasty symptoms. just same intense as benzos